Top
10
Doctor insights on: Can Thyroids Make You Feel Very Panicky And Nauseated

Share
Dr. Amrita Dosanjh
13 doctors shared insights

Thyroid (Definition)

The thyroid is an endocrine gland that sits in the lower part of the neck. It produces thyroid hormone - which ...Read more


4

4
What to do if I have nausea linked to thyroid cancer?

What to do if I have nausea linked to thyroid cancer?

Not from Ca: Throid Ca in of itself cant cause nausea. The worst prior to metastasis is compression of esophagus with some swallowing difficutly when very large. Nausea may be due to chemo being given or use of radiation, but the mass for the most part is asymptomatic. ...Read more

5

5
Nausea all day especially before and after food, can barely eat and i have a low thyroid issue could it be this?

Nausea all day especially before and after food, can barely eat and i have a low thyroid issue could it be this?

Thyroid: Not likely due to to low thyroid (hypothyroidism). First, make sure you are not pregnant, and then I would want you to see your doctor for evaluation of reflux, gastritis, or gallbladder issues. ...Read more

8

8
Dizziness and nausea all day even when have eaten? Hypertension and thyroid problems and tachycardic at times

Dizziness and nausea all day even when have eaten? Hypertension and thyroid problems and tachycardic at times

Needs reassessment!: Many things can cause dizziness and nausea that may or may not be related to your thyroid problem or the medications you take. Sounds like your condition is not well controlled yet. Have your doctor reevaluate you. ...Read more

See 1 more doctor answer
9

9
I am heat sensitive and have been for years, it makes my heart beat fast and makes me feel tired and panicky , thyroid normal am 37 , low bp?

I am heat sensitive  and  have been for years, it makes my heart beat fast  and makes me feel tired and panicky , thyroid normal  am 37 , low bp?

Sweaty?: If you're heat sensitive, tired with low bp, consider dehydration. Two major causes: sweating and not drinking enough? (if you have other fluid losses like diarrhea, vomiting, or bleeding, they would also contribute to your symptoms). Panicky does not fit- you may have two distinct issues. Uncontrolled diabetes, the rare entity, diabetes insipidus, and some drugs could contribute. ...Read more

See 1 more doctor answer
10

10
Began a thyroid med last week (mornings), but also take Prozac (fluoxetine) 40mg and topiramate (eves). In mornings now wake with crosseyed double vision/nausea, and during day at times get disoriented/nauseous?

Began a thyroid med last week (mornings), but also take Prozac (fluoxetine) 40mg and topiramate (eves). In mornings now wake with crosseyed double vision/nausea, and during day at times get disoriented/nauseous?

Probably not the med: These symptoms don't sound like things the thyroid med would cause. Perhaps you have a problem with circulation or the brain. See your doctor and get checked as soon as possible. Good luck! ...Read more

See 2 more doctor answers
Dr. Stephen Noga
1,712 doctors shared insights

Nausea (Definition)

Nausea is the sensation of having ...Read more